# SDR VNAA0211016

- Difficulty date: November 14, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 19,688 hours, 17,586 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED AN AOA SENSOR FAIL CAWS MESSAGE AND ABORTED TAKEOFF.  AFTER CLEARING THE RUNWAY THE MESSAGE CLEARED AND FLIGHT 4165 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4165 THEN DEPARTED WITH NO FURTHER INCIDENTS.
